An integral equation arising in connection with Markov chains

H. P. Mckean

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)298-300
Number of pages3
JournalZeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
Volume8
Issue number4
DOIs
StatePublished - Dec 1967

Fingerprint

Markov chain
Integral Equations

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Statistics and Probability

Cite this

An integral equation arising in connection with Markov chains. / Mckean, H. P.

In: Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, Vol. 8, No. 4, 12.1967, p. 298-300.

Research output: Contribution to journalArticle

@article{c3227944cf9d438c99005f867ffd071a,
title = "An integral equation arising in connection with Markov chains",
author = "Mckean, {H. P.}",
year = "1967",
month = "12",
doi = "10.1007/BF00531593",
language = "English (US)",
volume = "8",
pages = "298--300",
journal = "Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete",
issn = "0044-3719",
publisher = "Springer Verlag",
number = "4",

}

TY - JOUR

T1 - An integral equation arising in connection with Markov chains

AU - Mckean, H. P.

PY - 1967/12

Y1 - 1967/12

UR - http://www.scopus.com/inward/record.url?scp=34250537430&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250537430&partnerID=8YFLogxK

U2 - 10.1007/BF00531593

DO - 10.1007/BF00531593

M3 - Article

VL - 8

SP - 298

EP - 300

JO - Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete

JF - Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete

SN - 0044-3719

IS - 4

ER -